# SDR ARWA9606034

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING AT FS 1220 BETWEEN CEILING AND FLOOR BEAM.  CRACKED FITTING REMOVED AND REPLACED IAW DC-8 SRM 51-1-20D AND 51-1-21.
